By Topic

Proof of quasi-adaptivity for the m-measurement feedback class of stochastic control policies

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
D. Bayard ; California Institute of Technology, Pasadena, CA, USA

It is shown that the m -measurement feedback (mM) policy for nonlinear stochastic control, performs as well or better than the open-loop optimal policy and hence becomes one of only a few suboptimal policies presently known to be quasi-adaptive in the sense of Witsenhausen.

Published in:

IEEE Transactions on Automatic Control  (Volume:32 ,  Issue: 5 )